# SDR YENA2019110840641

- Difficulty date: November 4, 2019
- Submitted: November 8, 2019
- Operation: Air carrier
- Aircraft: N249JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000045
- Aircraft time: 36,901 hours, 23,907 cycles
- System (JASC): 3140 · Central Computers
- Part: Processor
- Part number: 70265421901
- Part serial: 07089805
- Condition: Failed
- Location: Nr 1 Mau
- Part time: 28,590 hours, 18,664 cycles
- Stage of operation: DE
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FT # 1042, SAV-JFK. EMERGENCY DECLARED INTO JFK. AVNX MAU 1A FAIL WITH ASSOCIATED MESSAGES. DUE TO THE LOSS OF THE MAU 1A, NWS WAS LOST AND THE AIRCRAFT WAS TOWED TO THE GATE WITHOUT INCIDENT; T/S PER FIM 45-45-00-810-939-A. R & R MAU1 NIC+PROC MOD 1 PER AMM 31-41-04. ALL FAULTS CLEARED. AC OK FOR SVC.
